MAUDE Adverse Event Report: AESCULAP AG TSPACE XP IMPLANT 5° 30X11.5X7MM; TSPACE XP IMPLANTS

AESCULAP AG TSPACE XP IMPLANT 5° 30X11.5X7MM; TSPACE XP IMPLANTS
Model Number SO937P
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 01/10/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to aesculap inc.That a tspace xp implant 5° 30x11.5x7mm ( product # so937p) was implanted during a tlif procedure on (b)(6) 2023.According to the complainant, upon insertion of the trial implant using the articulating inserter; the trial defaulted to 90 degrees prior to entering the disc space, and bumped/tore the dura.Further information received stated that the torn dura was sutured closed.It was reported that the surgery was delayed about 20 minutes.The implant was reported to not be available for evaluation.The adverse event/malfunction is filed under aic reference (b)(4).Associated medwatch reports: 400585235_2916714-2023-00027_mdr; 400588773_2916714-2023-00029_mdr.
 
Additional Manufacturer Narrative
Investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.
 
Event or Problem Description
Investigation complete.
 
Additional Manufacturer Narrative
Investigation results: the device was not returned to the manufacturer for physical evaluation.Additionally, no on-site evaluation of the unit was performed and no parts were returned for failure analysis.Therefore, the investigation was not able to confirm a device issue that could be associated with the reported event.Batch history review: the device history records (dhr) were not able to be reviewed as no lot number was made available.However, all device history records (dhr) are reviewed and released according to documented procedures and a device is not released if it does not meet requirements or is nonconforming.Conclusion and measures / preventative measures: a definitive conclusion regarding the complaint incident cannot be reached without a physical examination of the complaint device.

Brand Name
TSPACE XP IMPLANT 5° 30X11.5X7MM
Common Device Name
TSPACE XP IMPLANTS
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key16340263
Report Number2916714-2023-00028
Device Sequence Number17747331
Product Code MAX
UDI-Device Identifier04046964229053
UDI-Public4046964229053
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/23/2023
Report Date (Section F) 02/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSO937P
Device Catalogue NumberSO937P
Device Lot Number52466420
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/11/2023
Device Age52 MO
Event Location Hospital
Date Report to Manufacturer01/11/2023
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/09/2023
Supplement Report FDA Received Date08/23/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient SexFemale
Date Report Sent to FDA02/09/2023